# SDR UALA2012031501719

- Difficulty date: March 15, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 68,985 hours, 20,619 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 1
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON START LEFT ENGINE PACK WOULD NOT SHUT DOWN WITH PACK SWITCH AND NO EICAS PACK OFF LIGHT.  REPLACED LT PACK FLOW CONTROL VALVE, OP'S CHECKED OKAY.
